Sir, I have been taking predmet 4 mg with hcq for the last five months for ra. Now im scheduled for liposuction in two weeks. I want to stop taking predmet for two weeks. I have stopped taking for three days n and I already feel pain and inflammation in my knuckles and wrist joints. Is it ok to stop predmet for a month and then continue after the liposuction recovery?
a patient of rheumatoid arthritis need not take steroids like predmet for such a long duration of time like you have done.
steroids are given for a very short duration of time and tapered and finally stopped as the inflammation settles.
there are many medicines which are given in rheumatoid arthritis and are much more effective than steroids alone.
steroids have side effects which includes weakening of bone and other complications which are related to your endocrine system.
please do not continue predmet like this for a longer duration of time.
it looks like your complete medication has been taken for a ride and proper counselling has not been done for you ever.
as for surgery any surgical procedure needs to stop such medicines for some duration of time you can continue your medicines after your surgical procedure and has been completed.
First of all predmet is steroids. U can't stop it all of a sudden. U should reduce the dose gradually and stop it. All of a sudden if you stop ,u can have other problems too.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Liposuction treatment